# SDR UALA2009071001993

- Difficulty date: July 9, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 38,786 hours, 10,832 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T5121109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SEAT TRACK CORRODED AT FLOORBEAM BS 323 - BS 329, LBL 12 - LBL 14.  REMOVED DAMAGED SEAT TRACK, P/N AN 141T5121-109 AND FABRICATED AND INSTALLED NEW SEAT TRACK AND PRODUCTION SPLICES.
